# SDR KPVA201106

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 33,780 hours, 68,799 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 1768
- Condition: Cracked
- Location: Spoiler
- Part time: 33,780 hours, 68,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 HYD ISO VLV (CAUTION) LIGHT ILLUMINATED WITH FLUID LOSS IN NR 2 HYDRAULIC SYSTEM.  FLIGHT CREW DECLARED EMERGENCY, DIVERTED TO HNL AND USED ALTERNATE EXTENSION.  MAINTENANCE DISCOVERED THE LT  OUTBOARD SPOILER ACTUATOR HOUSING FAILED (CRACKED) AND REPLACED THE ACTUATOR ASSY.
